U.S. doctors online nowAsk doctors free
India
A 30-year-old female asked:

If after a vitamin d deficiency i take injections that boost my levels to an overload (from 4 to around 100) are there any side effects?

1 doctor answer1 doctor weighed in
Dr. Alan Feldman
Endocrinology 41 years experience
Toxicity: Too much of a good thing is also no good. If vit d levels get too high it can lead to high blood calcium levels. This can cause symptoms of lethargy, nausea, vomiting, headache, increased urination, confusion. One can develop kidney stones and heart rhythm problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.